# SDR SWIA200514578

- Difficulty date: February 2, 2005
- Submitted: February 21, 2005
- Operation: Air carrier
- Aircraft: N955SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7817
- Aircraft time: 4,027 hours, 3,621 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN FUSELAGE FLOORBEAM AT RBL 9.0 ATTACH ANGLES CRACKED AT FS 280.00.  ITEM FOUND AT C-CHECK INSPECTION. ANGLES REPLACED IAW CRJ SRM 51-40-11, 51-42-06, 51-42-21, 51-25-16, 51-23-00.
